# SDR BJNA020105

- Difficulty date: January 31, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROW 15 AFT INOPERATIVE, ALSO FLOOR LEVEL EXIT LIGHTS FOR BOTH AFT EXIT DOORS.  REPLACED BATTERY POWER SUPPLY UNDER SEAT ROW 16 ABC IAW BMM 33-51-11.  (M)
